# SDR AALA202112291468

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 77,396 hours, 9,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 207728
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY PACK NOT FUNCTIONING CORRECTLY AT DOOR 2R DURING CAPACITY CHECK. REPLACED BATTERY PACK WITH NEW IAW AMM 33-51-06, OPS CHECK GOOD.
